<  Back to the Polytechnique Montréal portal

Robust I-2-I-Infinity Filtering for Switched Linear Discrete Time-Delay Systems With Polytopic Uncertainties

L. Zhang, P. Shi, El-Kébir Boukas and C. Wang

Article (2007)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/21246/
Journal Title: IET Control Theory and Applications (vol. 1, no. 3)
Publisher: Institution of Electrical Engineers
DOI: 10.1049/iet-cta:20060127
Official URL: https://doi.org/10.1049/iet-cta%3a20060127
Date Deposited: 18 Apr 2023 15:17
Last Modified: 05 May 2023 15:27
Cite in APA 7: Zhang, L., Shi, P., Boukas, E.-K., & Wang, C. (2007). Robust I-2-I-Infinity Filtering for Switched Linear Discrete Time-Delay Systems With Polytopic Uncertainties. IET Control Theory and Applications, 1(3), 722-730. https://doi.org/10.1049/iet-cta%3a20060127

Statistics

Dimensions

Repository Staff Only

View Item View Item